| Model Number |
39815 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that difficulty removal occurred.A 035/180 magic torque guidewire was advanced for use.However, when pulling from the catheter, resistance was felt and the guidewire unraveled at the tip.There were no patient complications nor injuries reported.